# SDR FDEA202409251357

- Difficulty date: September 25, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 94,496 hours, 21,799 cycles
- System (JASC): 7250 · Turbine Section
- Part: Rail
- Part number: 2240153503
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

ON CLIMB OUT, PASSING 5K FEET, LEVEL 3, ENGINE 2  FIRE ALERTS WITH ALL LIGHTS, MASTER WARNING AND  FIRE BELL.  PHASE 1 COMPLETED.  AFTER A FEW SECONDS  LEVEL 3 ALERTS WENT AWAY AND LEVEL 1, FIRE DET 2  FAULT CAME ON.  CONTINUED WITH QRH AND ENGINE  SHUTDOWN PROCEDURE FOR ENGINE FIRE.  DECLARED  EMERGENCY AND RTB.  REMOVED AND REPLACED THE #2 ENG UPPER RIGHT TURBINE RAIL ASSY GND OPS CHECK NORMAL. RAN ENG PER JRH AT SEVERAL POWER SETTINGS FOR 20 MIN TOTAL NO FIRE DET FAULTS OR FIRE INDICATIONS.
